# SDR SWAA2024110144361

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 727 BTW STR 25L TO STR 25R AT AFT CARGO COMPARTMENT 2024-600549<[01] REPLACED SUPPORT ANGLE LOCATED BS 727 BTW STR 25L TO STR 25R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30; S/N: B23343124 AND DUE DATE: 09-MAR-25.;[02] CORRECTED STEP 1  REPLACED SUPPORT ANGLE LOCATED BS 727 BTW STR 25L TO STR 25R AT AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9. TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30; S/N: B23343124 AND DUE DATE: 09-MAR-25.  ANGLE MUST BE INSTALLED WITHIN: TTG8Q00VMT3Y.;[03] TASK COMPLETED
